| Model Number |
G138 |
| Medical Device Problem Codes |
High impedance (1291); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
Event or Problem Description
It was reported that during the implant procedure of the cardiac resynchronization therapy defibrillator (crt-d) the physician experienced difficulty advancing the right ventricular (rv) lead into the header.After suturing, high out of range shock lead impedance measurements greater than 200 ohms were observed.Therefore, the physician decided to explant the crt-d and surgically abandon the rv lead; and complete the procedure with another device and new lead model.This crt-d has been returned for analysis.No additional adverse patient effects were reported.